# SDR YENA20160102001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 48,644 hours, 17,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4391
- Condition: Failed
- Location: Emergency Light
- Part time: 25,508 hours, 10,083 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS SIGNS AT R2 DOOR, L2 DOOR, AND AFT OVERHEAD INOPERATIVE; R & R EMERGENCY POWER SUPPLY UNIT.  OPS CHECK OK IAW AMM 33-51-38.
